Open Access
Translator Disclaimer
January 2010 Note on mod p decompositions of gauge groups
Daisuke Kishimoto, Akira Kono
Proc. Japan Acad. Ser. A Math. Sci. 86(1): 15-17 (January 2010). DOI: 10.3792/pjaa.86.15

Abstract

We give fibrewise mod p decompositions of the adjoint bundle of a principal G-bundle P when the topological group G has mod p decompositions by automorphisms as in [5], which imply mod p decompositions of the gauge group of P.

Citation

Download Citation

Daisuke Kishimoto. Akira Kono. "Note on mod p decompositions of gauge groups." Proc. Japan Acad. Ser. A Math. Sci. 86 (1) 15 - 17, January 2010. https://doi.org/10.3792/pjaa.86.15

Information

Published: January 2010
First available in Project Euclid: 31 December 2009

zbMATH: 1190.55007
MathSciNet: MR2598819
Digital Object Identifier: 10.3792/pjaa.86.15

Subjects:
Primary: 55R70 , 57S05

Keywords: gauge group , mod $p$ decomposition

Rights: Copyright © 2010 The Japan Academy

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.86 • No. 1 • January 2010
Back to Top